You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
A Generalized Hermite Distribution and its Properties
R. P. Gupta and G. C. Jain
SIAM Journal on Applied Mathematics
Vol. 27, No. 2 (Sep., 1974), pp. 359-363
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2100572
Page Count: 5
Preview not available
A generalized Hermite distribution with an additional parameter is defined in terms of generalized Hermite polynomials. Various relations among these polynomials are given. The parameters in the mean and the variance of the distribution are related in such a way that the variance increases or decreases faster than the mean.
SIAM Journal on Applied Mathematics © 1974 Society for Industrial and Applied Mathematics